# SDR AALA2019122319010

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 18,140 hours, 1,946 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Part number: B43540008
- Part serial: 5788
- Condition: Leaking
- Location: Rt Wing Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER GEAR RETRACTION R HYD PRESSURE DISPLAYED ON EICAS, FOLLOWED BY R HYD QTY LOW. MAINTENANCE FOUND #6 PCU LEAKING. REMOVED AND REPLACED NBR 6 SPOILER PCU. ACMP, EDP, AND ASSOCIATED FILTERS ALL REPLACED. NO DEBRIS IN FILTERS. ALL CHECKS OK. OPS CHECK ALL NORMAL IAW AMM 27-61-07-400-801.
